Join the Meeting Place for Moms!
Talk to other moms, share advice, and have fun!

(minimum 6 characters)

help im scared

i just started my lexapro on the 3rd and i see it has me daydreaming alot,im so scared what is goin on? will i be ok?

Answer Question
 
Anonymous

Asked by Anonymous at 7:27 AM on Nov. 6, 2009 in Pregnancy

Answers (4)
  • go to www.drugs.com and look up lexapro (its the website we use for all the meds at the group home i work in). If you keep having weird side effects call your dr and see what they want you to do.
    jedwards2009

    Answer by jedwards2009 at 7:40 AM on Nov. 6, 2009

  • Your pregnant? Your Dr. has you on Lexapro during your pregnancy? Not really sure what your asking here? If you had your baby and now you are on Lexapro. Lexapro, takes afew weeks to enter your body. You have been on Lexapro for two whole days. If your pregnant, get off this med. and find another Dr. fast. If your not pregnant call your Dr. and talk to the nurse.
    goldielock37

    Answer by goldielock37 at 7:46 AM on Nov. 6, 2009

  • no i just had my baby and my dr gave me lexapro
    Anonymous

    Answer by Anonymous at 7:56 AM on Nov. 6, 2009

  • I'm happy you have had your baby...Congrat's! You scared me... Call your Dr. this morning when they open and talk to your nurse. They have your chart and they know alot about your history. It's normal to day dream after having a baby. Your up every few hrs. to feed and ect. Just call your Dr. to play it safe. To me it does sound like your normal. You will be fine. Lexapro takes a good three weeks to enter your system for it to really start working.
    goldielock37

    Answer by goldielock37 at 8:09 AM on Nov. 6, 2009

Join CafeMom now to contribute your answer and become part of our community. It's free and takes just a minute.